# SDR IPXA10163438

- Difficulty date: October 21, 2010
- Submitted: November 1, 2010
- Operation: Air carrier
- Aircraft: N170UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0005
- Aircraft time: 5,835 hours, 3,551 cycles
- Engine: Pwa PW4158
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: LWRFWDPIT
- Condition: Cracked
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:5 YR, FWD PIT FLOORBOARD PANEL 131BH HAS A CRACK.  FABRICATED LOWER, FWD CARGO COMPT FLOOR PANEL 131BH REF EO A300-5320-16407-E APPX A AND C.
